# SDR ABXA20241214255

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,484 hours, 34,442 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT BLEED OFF DISCRETE LIGHT ILLUMINATED DURING TAXI.AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .PERFORMED ENGINE RUN IAW AMM 71-00-00 VALUE OPERATED NORMALLY WITH PACKS  ON AIRCRAFT REMAINS NON-ETOPS + CATIIIA. AND RETURNED AC TO SERVICE
